# SDR 07FDEA05045

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6519601508
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK  IS CRACKED/CORRODED, BS 950-950A, RBL 45, WL 208  REMOVED CORRODED SEAT TRACK FROM STA 870 TO 950,  9".  FABRICATED NEW SECTION REF BAC DWG 65-19601.  TREATED AND PRIMED NEW SECTION.  INSTALLED NEW SEAT TRACK.  THIS IS CLASSIFIED AS A MINOR REPAIR.
